Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Geometry of infinitely generated Veech groups

Authors: Pascal Hubert and Thomas A. Schmidt
Journal: Conform. Geom. Dyn. 10 (2006), 1-20
MSC (2000): Primary 30F35, 11J70
Published electronically: January 10, 2006
MathSciNet review: 2192855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Veech groups uniformize Teichmüller geodesics in Riemann moduli space. We gave examples of infinitely generated Veech groups; see Duke Math. J. 123 (2004), 49–69. Here we show that the associated Teichmüller geodesics can even have both infinitely many cusps and infinitely many infinite ends.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30F35, 11J70

Retrieve articles in all journals with MSC (2000): 30F35, 11J70

Additional Information

Pascal Hubert
Affiliation: Institut de Mathématiques de Luminy, 163 av de Luminy, case 907, 13288 Marseille cedex 09, France
Address at time of publication: Laboratoire d’Analyse Topologie et Probabilité, Case Cours A, Avenue Escadrille Normandie-Niemen, 13397 Marseille Cedex 20, France

Thomas A. Schmidt
Affiliation: Department of Mathematics, Oregon State University, Corvallis, Oregon 97331
MR Author ID: 307915

Received by editor(s): July 29, 2004
Received by editor(s) in revised form: November 11, 2005
Published electronically: January 10, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.